On joint spectra of pairs of analytic Toeplitz operators

Volume 115 / 1995

Mihai Putinar Studia Mathematica 115 (1995), 129-134 DOI: 10.4064/sm-115-2-129-134

Abstract

One computes the joint and essential joint spectra of a pair of multiplication operators with bounded analytic functions on the Hardy spaces of the unit ball in $ℂ^n$.

Authors

  • Mihai Putinar

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image